# SDR VNAA202402050018

- Difficulty date: February 6, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 20,614 hours, 18,286 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: AV67021081013S
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: U
- Nature of condition: N, O
- Precautionary procedure: K

## Discrepancy

AFTER RUDDER REMOVAL, FREE PLAY ON SELF-ALIGN SELF-LUB BEARING PLAIN ON HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION.  HINGE FITTING NO. 2 AND NO. 3 AT VERTICAL STABILIZER REAR SPAR MIDDLE SECTION WERE REPLACED PER RIL 2103 REV. B.
